Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 105, NWS Atlanta, GA

April 19, 2006Marion County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 6:16 PM EDT for Marion County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2006, 6:16 PM EDT (22:16 UTC)
Expired
Apr 19, 2006, 7:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Marion County, GA

The radar

The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 192217
SVRFFC
GAC197-192300-
/O.NEW.KFFC.SV.W.0105.060419T2216Z-060419T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...
  AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NORTH OF 
  BRANTLEY...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OAKLAND.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3241 8466 3249 8466 3249 8464 3253 8463
      3253 8458 3255 8453 3255 8446 3253 8447
      3247 8441 3242 8441 3243 8438 3239 8439
      3232 8465

$$
1 follow-up statement
000 
WWUS52 KFFC 192254
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT WED APR 19 2006

GAC197-192303-
/O.EXP.KFFC.SV.W.0105.000000T0000Z-060419T2300Z/
MARION GA-
653 PM EDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY EXPIRES
AT 700 PM EDT...

THE STORM THAT PROMPTED THE WARNING WEAKENED RAPIDLY AND IS NO 
LONGER SEVERE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3241 8466 3249 8466 3249 8464 3253 8463
      3253 8458 3255 8453 3255 8446 3253 8447
      3247 8441 3242 8441 3243 8438 3239 8439
      3232 8465

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 19, 5:30 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED APR 19 2006

.UPDATE FOR THIS AFTERNOON AND EVENING...
JUST TALKED TO SPC AND THE DECISION HAS BEEN MADE TO REPLACE CURRENT
SVR TSTM WATCH #208 WITH A TOR WATCH # 210 THRU 02Z THIS EVENING.
THE NORTH EXTENT OF THIS WATCH WILL START AT CARROLL...HEARD AND
COWETA COUNTIES AND STRETCH SOUTHWARD ACROSS EXTREME SW PORTIONS OF
THE CWA.  WILL ISSUE THE WATCH SHORTLY.  THINKING IS WINDS AND
HELICITY WILL CONTINUE TO INCREASE OUT AHEAD OF THE TSTMS DEVELOPING
ALONG OUTFLOWS AND TRACKING ACROSS WEST CENTRAL GA. THIS WOULD
INTRODUCE A SLIGHT ISOLATED THREAT OF TORNADOES.  STAY TUNED FOR
UPDATES. /39

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS
MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR
OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS
LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE
WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND
DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO
WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY
EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME
HEATING.

AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR
MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208
CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA
AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME.

AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS
CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER
MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR
PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT.

THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING
ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND
CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK
EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT
AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT...
EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK
OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN
FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE
WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING.
AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND
DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT
ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD
ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS
BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND
KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...
IMMEDIATE CONCERN...ESPECIALLY FOR CSG...IS THUNDER OVER THE NEXT
FEW HOURS. BEYOND THAT...ABUNDANT LOW-LEVEL MOISTURE WILL LIKELY
ALLOW FOR FOG DEVELOPMENT EARLY TOMORROW MORNING. BY THURSDAY
AFTERNOON...PER DISCUSSION ABOVE...EXPECT WIDESPREAD THUNDERSTORMS
TO BE POSSIBLE. FOR NOW...WILL PROBABLY ONLY INCLUDE THUNDER AS A
PROB GROUP IN THE TAFS GIVEN UNCERTAINTY IN EXACT TIMING. WILL
PROBABLY HAVE TO INCLUDE SOME SORT OF MID DECK WITH THE PREVAILING
GROUP...ALTHOUGH LOW CEILINGS AND VISIBILITIES ARE CERTAINLY
POSSIBLE DEPENDING ON THE AMOUNT OF CONVECTION ANY PARTICULAR TAF
SITE MIGHT ACTUALLY GET.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         58  82  60  79 /  30  40  40  30
ATHENS          59  80  59  75 /  30  30  40  40
GAINESVILLE     57  76  59  71 /  30  30  50  50
ROME            61  81  61  81 /  30  40  50  50
COLUMBUS        63  86  65  84 /  30  20  20  20
MACON           59  83  60  85 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39/TDP
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT WED APR 19 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL
GEORGIA THROUGH LATE THIS AFTERNOON.

.SYNOPSIS...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE
MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND
THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY
WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE
WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON...
THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON.

.DISCUSSION...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO
PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON.
INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE
WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000
AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL
WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE
ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, Apr 19, 4:54 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             HOGANSVILLE             33.17N 84.90W
04/19/2006  E2.75 INCH       TROUP              GA   PUBLIC

0437 PM     TSTM WND DMG     HOGANSVILLE             33.17N 84.90W
04/19/2006                   TROUP              GA   LAW ENFORCEMENT

            HOUSE DAMAGED DUE TO POSSIBLE TORNADO

&&

EAVILA
Local storm report, Apr 19, 5:17 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             8 E LA GRANGE           33.04N 84.90W
04/19/2006  E1.75 INCH       TROUP              GA   TRAINED SPOTTER

&&

EAVILA
Local storm report, Apr 19, 5:23 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             7 NW GREENVILLE         33.10N 84.80W
04/19/2006  E0.75 INCH       MERIWETHER         GA   EMERGENCY MNGR

&&

EAVILA
Local storm report, Apr 19, 5:32 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 S WARM SPRINGS        32.86N 84.68W
04/19/2006  E1.75 INCH       MERIWETHER         GA   AMATEUR RADIO

&&

EAVILA
Local storm report, Apr 19, 5:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             4 W WOODSTOCK           34.10N 84.58W
04/19/2006  E0.75 INCH       CHEROKEE           GA   TRAINED SPOTTER

0215 PM     HAIL             4 W WOODSTOCK           34.10N 84.58W
04/19/2006  E1.00 INCH       CHEROKEE           GA   TRAINED SPOTTER

0545 PM     HAIL             WAVERLY HALL            32.68N 84.74W
04/19/2006  E1.75 INCH       HARRIS             GA   PUBLIC

&&

EAVILA
Local storm report, Apr 19, 6:02 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             WEST POINT              32.88N 85.17W
04/19/2006  E1.75 INCH       TROUP              GA   PUBLIC

&&

EAVILA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:56 AM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield34 min
Apr 19, 10:02 AM EDTSevere Thunderstorm WarningFFCDade, Walker58 min
Apr 19, 10:22 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield38 min
Apr 19, 10:55 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Murray, Pickens50 min
Apr 19, 10:57 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Apr 19, 11:44 AM EDTSevere Thunderstorm WarningFFCBartow, Gordon46 min
Apr 19, 12:14 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
Apr 19, 12:28 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding62 min
Apr 19, 12:52 PM EDTSevere Thunderstorm WarningFFCPolk23 min
Apr 19, 1:00 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon60 min
Apr 19, 1:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Douglas, Fulton26 min
Apr 19, 1:45 PM EDTSevere Thunderstorm WarningFFCBartow45 min
Apr 19, 2:04 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding41 min
Apr 19, 2:48 PM EDTSevere Thunderstorm WarningFFCPolk31 min
Apr 19, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson48 min
Apr 19, 3:33 PM EDTSevere Thunderstorm WarningFFCCoweta42 min
Apr 19, 3:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Apr 19, 4:13 PM EDTSevere Thunderstorm WarningFFCCoweta37 min
Apr 19, 4:26 PM EDTTornado WarningFFCTroup34 min
Apr 19, 4:27 PM EDTSevere Thunderstorm WarningFFCMeriwether33 min
Apr 19, 4:54 PM EDTSevere Thunderstorm WarningFFCHeard36 min
Apr 19, 4:57 PM EDTSevere Thunderstorm WarningFFCTroup33 min
Apr 19, 4:58 PM EDTTornado WarningFFCMeriwether47 min
Apr 19, 5:19 PM EDTTornado WarningFFCHarris, Talbot41 min
Apr 19, 5:26 PM EDTSevere Thunderstorm WarningFFCTroup34 min
Apr 19, 6:01 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.